# SDR COMA9710438

- Difficulty date: October 24, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N161CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120143
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Part number: 3203001007
- Condition: Malfunctioned
- Location: Rt Te Flap
- Part time: 1,651 hours
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLAP DISAGREEMENT WARNING AFTER TAKEOFF.  COULD NOT DUPLICATE DISCREPANCY.  REPLACED RIGHT HAND OUTBOARD FLAP ACTUATOR FOR TROUBLESHOOTING.
